# SDR BJNA991001

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582214
- Condition: Discharged
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY OVERWING EXIT LIGHTS INOPERATIVE, INTERIOR.  REMOVED AND REPLACED LEFT EMERGENCY OVERWING INTERIOR BATTERY PACK, IAW BMM 33-51-01, OPS CHECK NORMAL.  (M)
